# SDR AALA201810049036

- Difficulty date: October 2, 2018
- Submitted: October 4, 2018
- Operation: Air carrier
- Aircraft: N501AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49738
- Aircraft time: 80,744 hours, 43,238 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT FLASHLIGHT AT AFT FLIGHT ATTENDANT STATION HAD A DEAD BATTERY. MAINTENANCE REPLACED BATTERY PER AMM 25-60-00 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
